# SDR CALA2013111993059

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,895 hours, 17,215 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L IS NOT ALIGNED & WILL NOT CLOSE.  SECURED SCREW ON DOOR TRACK AT DOOR 1L.
